MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 18IN 4-0 S/A PS-2 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 18IN 4-0 S/A PS-2 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR496
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot am1500, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional patient events.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Are photos available?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture knots or the suture was unraveling.Another like device was used.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL RAP UD 18IN 4-0 S/A PS-2 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9254599
Report Number2210968-2019-89212
Device Sequence Number11364994
Product Code GAM
UDI-Device Identifier10705031134690
UDI-Public10705031134690
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberVR496
Device Lot NumberAM1500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/30/2019
Patient Sequence Number1